# SDR SWAA2019052232910

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 42,315 hours, 20,192 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 65C268505
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, GOT ENGINE DRIVEN B SIDE HYDRAULIC PRESSURE LIGHT. THEN SHOWED "0" QUANTITY BUT WAS STILL PRESSURIZED TO 2930 PSI. AFTER SOMETIME GOT ELECTRIC PUMP LIGHT AND "0" PRESSURE FOR A TOTAL B SIDE HYDRAULIC FAILURE. R&R "B" ELECTRIC MOTOR DRIVEN PUMP ACOUSTIC FILTER IAW AMM.
